Advanced Search
MyIDEAS: Login to save this article or follow this journal

On a Statistical Approach to Choice under Uncertainty

Contents:

Author Info

  • Rotar, Vladimir I
Registered author(s):

    Abstract

    This article is concerned with criteria of choice under uncertainty which are based on long sequences of independent experiments. To state a rule of comparison for such sequences, we first specify it for sequences of certain numbers (say, of certain incomes). Eventually, the problem is reduced to a connection between preferences on sequences of certain numbers and those on probability distributions. We take into consideration a notion of statistically stable criteria for which choice based on a single random experiment does not disagree with that based on a "sufficiently long" sequence of independent replicas of the same experiment. The main aim of the article is to establish conditions under which a statistically stable criterion exists and to give it explicit representation. Copyright 1994 by Kluwer Academic Publishers

    Download Info

    To our knowledge, this item is not available for download. To find whether it is available, there are three options:
    1. Check below under "Related research" whether another version of this item is available online.
    2. Check on the provider's web page whether it is in fact available.
    3. Perform a search for a similarly titled item that would be available.

    Bibliographic Info

    Article provided by Springer in its journal Journal of Risk and Uncertainty.

    Volume (Year): 9 (1994)
    Issue (Month): 1 (July)
    Pages: 93-107

    as in new window
    Handle: RePEc:kap:jrisku:v:9:y:1994:i:1:p:93-107

    Contact details of provider:
    Web page: http://www.springerlink.com/link.asp?id=100299

    Related research

    Keywords:

    References

    No references listed on IDEAS
    You can help add them by filling out this form.

    Citations

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:kap:jrisku:v:9:y:1994:i:1:p:93-107. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F. Baum).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.